# SDR FDEA202101140094

- Difficulty date: January 14, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77761
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT STATION 1701 RIGHT HAND LONGERON 48 RIGHT FOUND   CORRODED. CENTER CARGO COMPARTMENT STATION 1691 TO STATION 1707 RIGHT HAND LONGERON 48   RIGHT REPAIRED AS PER ENGINEERING AUTHORIZATION 1-5310-T0359099 P1 TITLE :   FUSELAGE - MAINFRAME- AFT INTERMEDIATE FUSELAGE - LONGERON L - 48R SPLICE REPAIR AT  AT STA 1691. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
